A survey of selected recent results on total domination in graphs

Research output: Contribution to journalArticlepeer-review

267 Citations (Scopus)

Abstract

A set S of vertices in a graph G is a total dominating set of G if every vertex of G is adjacent to some vertex in S. In this paper, we offer a survey of selected recent results on total domination in graphs.

Original languageEnglish
Pages (from-to)32-63
Number of pages32
JournalDiscrete Mathematics
Volume309
Issue number1
DOIs
Publication statusPublished - 6 Jan 2009
Externally publishedYes

Keywords

  • Total domination
  • Total domination number

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'A survey of selected recent results on total domination in graphs'. Together they form a unique fingerprint.

Cite this